BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Commuting elements in reductive groups and Higgs bundles on abelian varieties

Participants in the publication
Indranil Biswas (Author)
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2013-08

Where published
Journal of Algebra

Publication Identifiers
ISSN - 0021-8693

Publisher
Elsevier BV

Volume
388

Number of pages
8
Starting page
194
Last page
202

Document Identifiers
DOI - https://doi.org/10.1016/j.jalgebra.2013.05.006
URL - http://dx.doi.org/10.1016/j.jalgebra.2013.05.006

Rankings
SCOPUS Q2 (2011) - 1.196 - Algebra and Number Theory


Export

APA
Indranil Biswas, Carlos Florentino, (2013). Commuting elements in reductive groups and Higgs bundles on abelian varieties. Journal of Algebra, 388, 194-202. ISSN 0021-8693. eISSN . http://dx.doi.org/10.1016/j.jalgebra.2013.05.006

IEEE
Indranil Biswas, Carlos Florentino, "Commuting elements in reductive groups and Higgs bundles on abelian varieties" in Journal of Algebra, vol. 388, pp. 194-202, 2013. 10.1016/j.jalgebra.2013.05.006

BIBTEX
@article{46744, author = {Indranil Biswas and Carlos Florentino}, title = {Commuting elements in reductive groups and Higgs bundles on abelian varieties}, journal = {Journal of Algebra}, year = 2013, pages = {194-202}, volume = 388 }